# SDR FDEA201309302348

- Difficulty date: September 30, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SLAT DRIVE MECHANISM ACCESS PANEL 618FB FORWARD INBD CUTOUT AREA CRACKED APPROXIMATELY 1.5 INCHES AT XOS 500.  REPAIRED IAW SRM 57-40-02, FIGURE 201, REPAIR 7, REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
